# SDR MASA200800395

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 4,394 hours, 3,186 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310104
- Part serial: 27C6M
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,399 hours, 3,190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7257 IAD IAD-MHT - SEVERAL EICAS MESSAGES, DECLARED EMERGENCY AND RETURNED TO IAD.  REMOVED AND REPLACED NR 2 DCU, OPS GOOD.
